MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL ADAPTOR TAPERS +2MM, STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL ADAPTOR TAPERS +2MM, STANDARD
Model Number 1330.15.272
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the components involved in the event, no pre-existing anomaly was found on the items belonging to the same part codes and lot numbers as the components removed during the revision surgery hereby reported.We will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to disassembly of components.The morse taper connection disengaged.The following components were removed: smr finned stem short d.21 (part code: 1304.15.021, lot number: 2016623, sterilization 2000409).Smr humeral head dia.54 mm (part code: 1322.09.540, lot number: 1506372, sterilization 2000414).Smr ecc.Adaptor taper standard (part code: 1330.15.272, lot number: 2331971, sterilization 2400033).Smr finned humeral body (part code: 1350.15.110, lot number: 2101472, sterilization 2100098).The above-mentioned components were replaced by the following new ones: smr finned stem dia 21mm l.80 (part code: 1304.15.210, lot number: 2320690, sterilization 2400025).Smr finned humeral body (part code: 1350.15.110, lot number: 2405095, sterilization 2400062).Smr ecc.Adaptor taper 2mm (part code: 1330.15.272, lot number: 2414583, sterilization 2400152).Smr humeral head dia.54 mm (part code: 1322.09.540, lot number: 1503494, sterilization 2000263).Previous surgery took place on (b)(6) 2025.The patient is a male, date of birth on (b)(6) 1972.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
ECCENTRICAL ADAPTOR TAPERS +2MM, STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21932973
Report Number3008021110-2025-00040
Device Sequence Number13017345
Product Code KWT
UDI-Device Identifier08033390001922
UDI-Public08033390001922
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1330.15.272
Device Lot Number2331971
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown